# SDR SWAA2023110316855

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 55,698 hours, 30,408 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BWI; ON CONFIGURATION; FLAPS SELECTED 5 DEGREES. FLAPS DID NOT MOVE. RAN TRAILING EDGE FLAP DISAGREE NNC. FLAPS TE AND LE DEVICES EXTENDED NORMALLY TO 15 DEGREES USING ALT FLAP EXT PROCEDURE.<[01] REF BARCODE # TTG8Q00PD8CV FOR WIRING REPAIR OF T/E FLAP SYSTEM. T/E FLAPS OPS CHECK GOOD IAW AMM 27-51-00. TROUBLESHOT PER WDM 27-52-11 & FOUND WIRE NUMBERS W1022-2006 & W1022-2007 DAMAGED IN THE WHEEL WELL NEXT TO #4 SKEW SENSOR .REPAIRED WIRES PER SWPM 20-10-13 AND 20-60-02.ALL SYSTEM OPERATIONAL TEST CHECKED GOOD. TEST GOOD
